Warnings & precautions
Warnings and precautions
Initial Rise of Gonadotropins and Sex Steroid Levels
During the early phase of therapy, gonadotropins and sex steroids rise above baseline because of the initial stimulatory effect of the drug. Therefore, an increase in clinical signs and symptoms of puberty including vaginal bleeding may be observed during the first weeks of therapy or after subsequent doses. 
Psychiatric events have been reported in patients taking gonadotropin releasing hormone agonists. Post-marketing reports with this class of drugs include symptoms of emotional lability, such as crying, irritability, impatience, anger, and aggression.
Patients should be monitored for development or worsening of psychiatric symptoms during treatment. 
Post-marketing reports of convulsions have been observed in patients receiving gonadotropin releasing hormone agonists, including leuprolide acetate.
These included patients with a history of seizures, epilepsy, cerebrovascular disorders, central nervous system anomalies or tumors, and patients on concomitant medications that have been associated with convulsions such as bupropion and selective serotonin reuptake inhibitors.
Convulsions have also been reported in patients in the absence of any of the conditions mentioned above. 
- FENSOLVI® (leuprolide acetate) for injectable suspension 45 mg Prescribing Information. Dublin 2, Ireland: Tolmar International, Ltd.; 2020.